Your condition could very well be related to a parasite problem. Why dont you go on a parasite/wo...
Your condition could very well be related to a parasite problem. Why dont you go on a parasite/worm cleanse, there are a great many peoducts on the market today. There is one called "Grandmas" & something else but it sounded quite promissing to me and it received many good reviews. Along with that or perhaps prior to taking the herbal cleanse you might want to shake those mico bugs/parasites up a bit with a short fast, they get real uptight when they have to go hungry. Then of course when you do feed them, you only supply with what will kill them! Have you ever looked into what is called Morgellons? id look to it and see if any of what morgellons does matches up with what you are experiencing. There is a utube tape called morgellons and grasshopper or something close to that. Some of what you had mentioned in your post appeared to line up with Morgellons, this is a mysterious ailment and infact up until just recent people were deemed to be crazy and were basically dismissed by the medical establishment. I once met a woman with this morgellons, I looked at her skin with a magnifier and.much to mydismay it was a very real condition. You might want to look right after a hot shower as that seemed to really activate those little buggers like no bodys business. Much of what I have read would link it to the chemtrails being released in the air we are all susceptible and you should not be surprised that 9 0ut of 10 people are carriers of unwanted parasites of some.sort and there are a great many of them out there. Another thing to consider would be to go see a well established naturpath doctor in your area. Look for one with a great number of good reviews. I see in your post you are quite young and going to such a doctor may get expensive. However, because you are young these parasites have a lot of time to multiply and do a great deal of damage should it go untreated. I am not a Doctor, although for many, many years I have worked with them. I am just a person that has lived a life with far more medical expierience than I wished I have had. Both for myself and with many of my close family members. Just know that you deserve to live a happy, painfree life. Dont give up before you find your answers, they are out there. Last but not least, find a doctor that includes you in your own care, dont let them call the shots, they may suggest but remember its your body and you alone have the final say. Good luck my friend, our bodys are our gift from God and when we choose to abuse.that gift much can go wrong. I, also like you have given into the lust of the flesh so to speak, I to have abused my body, Gods gift to me. This to is why I also suffer from a great number of my physical conditions. Only one Doctor has ever told me that. What I find funny is that he is the only one I actually believed. Dont let yourself fall to far of course or you may not be able to find your way back to health! May your journey be blessed and once you find your answers be sure to pay it forward, there is where you will find forgivness for the wrong done to GODS GIFT TO YOU, YOUR BODY, YOUR SOUL! Best, Deanna
I need help!!
I am 17 years old and for the past week I have smelt like I have shit myself! Last weekend I went to a music festival and I dropped pills and a cap all based on speed and MDMA I had the cap and a few pills inside the festival and was fine but when the festival was over me and about 15 other people had an apartment. As soon as I got up there I started snorting the left over pills I had there were about 2 kittens and 4 blue carebares (the names of the pills) I had all of them in about 30mins not thinking about what would happen (I was already off my face at the time). All of a sudden I felt all of them kick in and I went numb. I realised across the table the two girls were whispering to each other than looking over at me, I realise don't they must have been talking about me and then all of a sudden I got the urge to go to the bathroom, when I was in there I heard gagging and coughing coming from the room I was in. At this point I'm still having a shower and I had people come in and check in the toilet, i didn't understand what was happening at this point because I was so "banged up" but the next day I realised that I had soiled myself that night. It's a week later now and I still feel that I've shit myself when I'm around people from the reactions of the people around me but I don't smell it myself I often go to the toilet to check if I had soiled myself but there's no evidence of me doing it just the smell.
Has anyone got an explanation for this? Please help
I have had this too, I havenít found a cure or Doctor to help yet and my hair is wasting away, it ...
I have had this too, I haven't found a cure or Doctor to help yet and my hair is wasting away, it was almost to my waist and is now shorter than a "bob". For the last 2 years was misdiagnosed with MRSA & thrush based on skin eruptions until I got frustrated and looked into other solutions.
My Dr was out of answers, nothing was helping, and those 2 problems wouldn't be affecting my hair. I bought a microscope and started doing my own research. Hairs that move, sting, and sometimes feel slightly electric make me feel like a freak.
Now that I type this it seems excessive but what has helped so far in calming them is:
-soaking & washing all of our clothes in Borax
-bathing in Johnson's Foot Soak and Apple Cider Vinegar
-vacuuming with a HEPA vacuum daily
-using Neem oil products to draw them out of the skin(shampoo/conditioner/skin salve, ect..)
-Bentonite clay mixed with Vick's vapor rub applied to the scalp, covered with a shower cap overnight and using a Lice comb to pull out the eggs, fibers, and "imposter hairs".
-Oddly enough Windex and Lysol seem to melt them, so I spray anything I touch with them. They say using the Lysol and Windex on your skin inflames your immune system further but I've used them on my hands & hair and you can hear them crackle and dissolve, this doesn't kill anything under the skin though.
-Sprinkled all of the carpet with Borax
- Bleach or Lysol all of the bathroom after every use
As you can see I am literally trying everything I can to rid myself of this plague until I can find a Dr.
Good luck to you and if you find anything better or useful to kill these beasts and heal I would love to know.
Some have Addictive Disease Disorder (ADD). Those with ADD can become addicted even to substances which most can use moderatlely and without becoming addicted, such as alcohol. Other things, however, are in and of themselves extremely physically addictive and people who do not have ADD can become addicted even by using them exactly as directed, specifically opioid pain relievers. Since it is illegal to maintain an addiction by prescribing opioids, once the drug was no longer needed for pain treatment the person was basically screwed if he has become physically addicted. Until relatively recently (sometime in the '70s the firsr legal alternsative, methadone, was approved in the US, and by the '90s was available fairly widely in the US) the person's only options were to either suffer or illegally obtain some kind of opiate. Now however, there are two legal opioid addiction drugs, methadone and buprenorphine. Someone who becomes addicted to opioid pain meds can be changed to one of those, the advantage being that they do not lead to ever increasing doses being needed as is usually the case with opoids, can legally be prescribed to "maintain" an addiction and avoid physical withdrawal, and buprenorphine can be gotten from doctors, avoiding the stigma of joining a methadone program, which is seen by most as a haven for street junkies, people whose original addiction came from illegal opiates such as heroin. However, it is still an addiction, your life is limited by having to see the same doctor at least once a month, and in many cases even buprenorphine cannot be brought into another country. A further problem with buprenborphine (availabe under the names suboxone, butrans, subutex, buprenex, etc.) is that it is a kind of a "forever" drug. If one stops taking it, one will go into severe physical withdrawal which can last for even months. For people who do not have ADD, that physical withdrawal is the problem, not psychological issues. And since the lowest dose of buprenorphin available is the equivalent of 40mg of morphine, slowly taperine to a low enough dose that the withdrawal is tolerable just isn't possible. Does ANYONE know of any way to get off buprenorphine withoue going into severe opiate withdrawal?
Drugs Donít Cause Addiction: This Animated Video Will Change Your View on Drugs Forever
Drugs Donít Cause Addiction: This Brilliant Animated Video Will Change Your View on Drugs Forever
Most people think that the reason why people become addicted to drugs is solely because of the drugs themselves. This, however, is far from the truth, as shown repeatedly by scientific studies on drug addiction.
The short animated video will explain to you why drugs donít actually cause addiction, changing your view on drugs forever.